# SDR YENA2023111701407

- Difficulty date: October 29, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N715JB
- Make and model: Airbus A320-232
- Aircraft serial: 03554
- Aircraft time: 57,598 hours, 20,129 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2188, BNA-LGA. 'DESCENDING FROM ALTITUDE FROM 25000-18000 SMELLED DIRTY SOCKS IN COCKPIT AND REAR CABIN THRUST IDLE CLEAR AIR  APU OFF ODOR INCREASE  AS POWER CAME IN DURING LEVEL OFFS STARTED DISSIPATING LOWERAPU INOP ( APU SYSTEM ); PERFORMED APU INSPECTION PER AMM 49-00-00-200-811-A. APU HAS BEEN REPLACED ON 10/16/2023 NO EVIDENCE OF OIL OR FUEL FOUND, RAN APU FOR COUPLE HOURS AND NO SMELL OR FUMES INSIDE CABIN NOTED. MDDR 527763 CLEARED. MX-4 UPDATED, PLACARD REMOVED. MCC NOTIFIED.'
